Stable limit laws for the parabolic Anderson model between quenched and annealed behaviour
Annales de l'I.H.P. Probabilités et statistiques, Volume 51 (2015) no. 1, p. 194-206

We consider the solution to the parabolic Anderson model with homogeneous initial condition in large time-dependent boxes. We derive stable limit theorems, ranging over all possible scaling parameters, for the rescaled sum over the solution depending on the growth rate of the boxes. Furthermore, we give sufficient conditions for a strong law of large numbers.

Nous considérons la solution du modèle parabolique d’Anderson avec condition initiale homogène sur de grandes boîtes dépendantes du temps. Nous dérivons des théorèmes limites stables, pour toutes les valeurs possibles des paramètres d’échelle, pour la somme de la solution changée d’échelle en fonction du taux de croissance des boîtes. De plus, nous donnons des conditions suffisantes pour une loi des grands nombres.

DOI : https://doi.org/10.1214/13-AIHP574
Classification:  60K37,  82C44,  60H25,  60F05
Keywords: parabolic Anderson model, stable limit laws, strong law of large numbers
@article{AIHPB_2015__51_1_194_0,
     author = {G\"artner, J\"urgen and Schnitzler, Adrian},
     title = {Stable limit laws for the parabolic Anderson model between quenched and annealed behaviour},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {51},
     number = {1},
     year = {2015},
     pages = {194-206},
     doi = {10.1214/13-AIHP574},
     zbl = {06412902},
     mrnumber = {3300968},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2015__51_1_194_0}
}
Gärtner, Jürgen; Schnitzler, Adrian. Stable limit laws for the parabolic Anderson model between quenched and annealed behaviour. Annales de l'I.H.P. Probabilités et statistiques, Volume 51 (2015) no. 1, pp. 194-206. doi : 10.1214/13-AIHP574. http://www.numdam.org/item/AIHPB_2015__51_1_194_0/

[1] G. Ben Arous, L. V. Bogachev and S. A. Molchanov. Limit theorems for sums of random exponentials. Probab. Theory Related Fields 132 (2005) 579–612. | MR 2198202 | Zbl 1073.60017

[2] G. Ben Arous, S. Molchanov and A. Ramirez. Transition from the annealed to the quenched asymptotics for a random walk on random obstacles. Ann. Probab. 33 (2005) 2149–2187. | MR 2184094 | Zbl 1099.82003

[3] G. Ben Arous, S. Molchanov and A. Ramirez. Transition asymptotics for reaction–diffusion in random media. In Probability and Mathematical Physics: A Volume in Honor of Stanislav Molchanov. CRM Proc. Lecture Notes 42 1–40. Amer. Math. Soc., Providence, RI, 2007. | MR 2352279 | Zbl 1132.82006

[4] M. Biskup and W. König. Long-time tails for the parabolic Anderson model with bounded potential. Ann. Probab. 29 (2001) 636–682. | MR 1849173 | Zbl 1018.60093

[5] L. Bogachev. Limit laws for norms of IID samples with Weibull tails. J. Theoret. Probab. 19 (2006) 849–873. | MR 2279606 | Zbl 1128.60016

[6] A. Bovier, I. Kurkova and M. Löwe. Fluctuations of the free energy in the REM and the p-spin SK models. Ann. Probab. 30 (2002) 605–651. | MR 1905853 | Zbl 1018.60094

[7] M. Cranston and S. A. Molchanov. Quenched to annealed transition in the parabolic Anderson problem. Probab. Theory Related Fields 138 (2007) 177–193. | MR 2288068 | Zbl 1136.60016

[8] J. Gärtner and W. König. The parabolic Anderson model. In Interacting Stochastic Systems 153–179. J.-D. Deuschel and A. Greven (Eds). Springer, Berlin, 2005. | MR 2118574 | Zbl 1111.82011

[9] J. Gärtner and S. A. Molchanov. Parabolic problems for the Anderson model. I. Intermittency and related topics. Comm. Math. Phys. 132 (1990) 613–655. | MR 1069840 | Zbl 0711.60055

[10] J. Gärtner and S. A. Molchanov. Parabolic problems for the Anderson model. II. Second-order asymptotics and structure of high peaks. Probab. Theory Related Fields 111 (1998) 17–55. | MR 1626766 | Zbl 0909.60040

[11] J. Gärtner and A. Schnitzler. Time correlations for the parabolic Anderson model. Electron. J. Probab. 16 (2011) 1519–1548. | MR 2827469 | Zbl 1245.60100

[12] R. Van Der Hofstad, W. König and P. Mörters. The universality classes in the parabolic Anderson model. Comm. Math. Phys. 267 (2006) 307–353. | MR 2249772 | Zbl 1115.82030

[13] A. Janssen. Limit laws for power sums and norms of i.i.d. samples. Probab. Theory Related Fields 146 (2010) 515–533. | MR 2574737 | Zbl 1191.60026

[14] H. Lacoin and P. Mörters. A scaling limit theorem for the parabolic Anderson model with exponential potential. In Probability in Complex Physical Systems. In Honour of J. Gärtner and E. Bolthausen 247–271. Springer Proceedings in Mathematics 11. Springer, Berlin, 2012. DOI:10.1007/978-3-642-23811-6_10. | MR 3372851 | Zbl 1246.82085

[15] S. A. Molchanov. Lectures on random media. Lecture Notes in Math. 1581 242–411. Springer, Berlin, 1994. | MR 1307415 | Zbl 0814.60093

[16] V. V. Petrov. Sums of Independent Random Variables. Springer, New York, 1975. | MR 388499 | Zbl 0322.60042

[17] N. Sidorova and A. Twarowski. Localisation and ageing in the parabolic Anderson model with Weibull potential. Ann. Probab. To appear. Available at arXiv:1204.1233v2, 2012. | MR 3262489 | Zbl 1308.60085 | Zbl 06333768